# SDR AALA201711019001

- Difficulty date: October 1, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 39,860 hours, 18,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT HAND AFT GALLEY SHEAR PLATE AT STRINGER 23R, BETWEEN FR 69 AND FR 70. REPLACED SHEAR PLATE PER SRM 51-72-11 AND DRAWING D53474180.
